# SDR HNAA2009121500352

- Difficulty date: November 29, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 60,690 hours, 68,834 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ROLL SPOILER HYD CAUTION LIGHT ILLUMINATED AFTER DEPARTURE.  CAPTAIN REPORTED CAUTION LIGHT WENT OUT AFTER RETURN TO FIELD, AND MX COULD NOT DUPLICATE PROBLEM EITHER, HAVING MX REMOVED AND REPLACE SWITCH AND BLEED NR 2 SYS.
